# SDR SWAA2022022469758

- Difficulty date: October 23, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Gouged
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR AT STA 256 LBL 4 IS GOUGED AND BENT OVER STRUCTURE / REPAIRED FLIGHT DECK FLOOR WEB APPROX. BS260. PER EA# 1-753-33478.
